Another rebif injection site question

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Another rebif injection site question

Postby diggiesmallz » Tue May 01, 2012 6:53 pm

Hey everyone! Ok, so once again I have a headache question. Sorry. Ok, Since I have been taking rebif for almost a yr now, I have been getting super awefull headaches. But I have been noticing that when I inject myself, if it is a painful injection I have the headaches waking up in the middle of the night or the following day and sometimes the next two days. ( I take the injection right before I go to sleep)

I have never used the auto inject method. I just do it myself to control how fast its going in etc. I just notice that there are certain places where it will burn so bad, and sometimes other places where I can not feel it at all. The weird thing is that when the shot doesn't hurt, I dont have a headache after. I'm also getting scared that if I dont really start switching up the injection sites I will do major damage.

Because of the fact that I have had not one single relapse since I have been taking Rebif, I wont stop taking it. I'm going with this and not about to give up. If anyone could give me any help on this it would greatly appreciated! Thank you! God Bless!!!
diggie!!
diggiesmallz
Family Member
 
Posts: 26
Joined: Thu Mar 15, 2012 6:57 pm

Advertisement

Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service